# SDR IPXA2024010589797

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 116,200 hours, 19,913 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DAMAGE FOUND #6 TE FLAP FIXED FAIRING CROSS REF T3F18E001YCTM.***SM EVAL REQ*** VISIBLE DAMAGE SIZE 0.75Â€?X0.10Â€? DEPTH 0.10Â€?  SEALED THE DAMAGE AREA WITH ALUMINUM FOIL TAPE DEFERRED PER SRM 51-70-02-1A.
